# SDR AMTA200400977

- Difficulty date: August 4, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CABIN FLOOR SUPPORT BEAM AT FS 1681 FROM BL 0 TO RT DOOR SILL HAS EXFOLIATION CORROSION.  CUT OUT DAMAGED SECTION AND FABRICATE AND INSTALLED DOUBLER REPAIR IAW B757 SRM 53-60-51.  (M)
